# SDR SWIA201439749

- Difficulty date: November 3, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 24,456 hours, 22,429 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DISAGREE WARNING , NOSE DOOR WARNING MESSAGES.  R & R NLG STRUT ASSY IAW AMM. PERFORMED GEAR SWINGS AND MANUAL RELEASE IAW AMM.  OPS CHECKED GOOD.
